Hi Dr. Rassman,
i am following up on a previous message i sent. I am wondering if you know of anyone who after taking propecia(finasteride) found the following symtoms- tinnitus with an overall feeling of pressure in the head. I only took the drug for two weeks and then stopped after these symtoms appeared. I am still suffering with this six months later. I had these same symtoms five years ago, (but was not taking propecia at the time) which lasted for one year and am wondering if the propecia could have triggered this again as it is used as a blocker, or might it just be a coincidence.
Hope you can answer this for me, thanks!
I do not know what may be the cause of your problem. While many drugs can cause tinnitus, it is relatively rare. More importantly, tinnitus can potentially be a sign of serious medical problems and suggests to me that you have some medical issue which needs to be addressed by an expert in middle ear problems. I personally have not seen any patients in the last 10 years with tinnitus as a side effect of Propecia. I’ve been asked about this once before, a couple of years ago — Propecia Causing Tinnitus?